Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 159194, 6 pages
http://dx.doi.org/10.1155/2013/159194
Research Article

Dual Synchronization of Fractional-Order Chaotic Systems via a Linear Controller

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 11 July 2013; Accepted 13 August 2013

Academic Editors: N. Herisanu, T. Li, Y. Xia, and Q. Xie

Copyright © 2013 Jian Xiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The problem of the dual synchronization of two different fractional-order chaotic systems is studied. By a linear controller, we realize the dual synchronization of fractional-order chaotic systems. Finally, the proposed method is applied for dual synchronization of Van der Pol-Willis systems and Van der Pol-Duffing systems. The numerical simulation shows the accuracy of the theory.